# SDR 0004181244

- Difficulty date: September 20, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N244NW
- Make and model: Doug DC-10-30
- Aircraft serial: 48316
- Aircraft time: 24,092 hours, 9,749 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMMISSIONING CORROSION WAS FOUND ON THE AFT VERTICAL LEG OF THE UPPER SPAR CAP AT XE142 ON THE HORIZONTAL STABILIZER.  REPAIRED PER EA 12-176342.
